Show simple item record

dc.contributor.authorFang, Weifu ( )
dc.contributor.authorIto, Kazufumi ( )
dc.date.accessioned2019-11-12T21:17:50Z
dc.date.available2019-11-12T21:17:50Z
dc.date.issued1999-05-10
dc.identifier.citationFang, W., & Ito, K. (1999). Solutions to a nonlinear drift-diffusion model for semiconductors. Electronic Journal of Differential Equations, 1999(15), pp. 1-38.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/8800
dc.description.abstractA nonlinear drift-diffusion model for semiconductors is analyzed to show the existence of non-vacuum global solutions and stationary solutions. The long time behavior of the solutions is studied by establishing the existence of an absorbing set and a compact attractor of the dynamical system. Parallel results on vacuum solutions are also obtained under weaker conditions on model parameters.en_US
dc.formatText
dc.format.extent39 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1999, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectDrift-diffusion modelen_US
dc.subjectSemiconductorsen_US
dc.subjectNonlinear diffusionen_US
dc.subjectDegenerated parabolic and elliptical equationsen_US
dc.subjectAttractorsen_US
dc.titleSolutions to a Nonlinear Drift-diffusion Model for Semiconductorsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record